Alert archive / North Carolina / Beach Hazards Statements in 2023

Beach Hazards Statement 21, NWS Wilmington, NC

June 11, 2023New Hanover County, Pender County, North Carolina; Georgetown County, Horry County, South Carolina

NWS Wilmington, NC issued this beach hazards statement at Jun 11, 2023, 8:48 PM EDT for New Hanover County, Pender County, North Carolina; Georgetown County, Horry County, South Carolina. It took effect at Jun 12, 2023, 6:00 AM EDT. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Jun 11, 2023, 8:48 PM EDT (00:48 UTC)
In effect from
Jun 12, 2023, 6:00 AM EDT
Expired
Jun 12, 2023, 7:54 PM EDT
In force
14 hr
Issued by
NWS Wilmington, NC

Counties New Hanover County, NC, Pender County, NC, Georgetown County, SC, Horry County, SC

The radar

The Wilmington radar (KLTX), 7 km from the middle of the area, began a volume at 00:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Newport, NC (KMHX), launched 00:00Z, 0.8 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 00:00Z on 2023-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 314 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 00:00Z on 2023-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 86 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
314 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
863 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
86 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted.

215 
WHUS42 KILM 120048
CFWILM

Coastal Hazard Message
National Weather Service Wilmington NC
848 PM EDT Sun Jun 11 2023

NCZ106-108-SCZ056-121000-
/O.NEW.KILM.BH.S.0021.230612T1000Z-230613T0000Z/
Coastal Pender-Coastal New Hanover-Coastal Georgetown-
848 PM EDT Sun Jun 11 2023

...BEACH HAZARDS STATEMENT IN EFFECT FROM 6 AM EDT MONDAY THROUGH
MONDAY EVENING...

* WHAT...Strong south to north longshore current. There is also a
  Moderate Risk of rip currents expected.

* WHERE...In North Carolina, Coastal Pender and Coastal New 
  Hanover Counties. In South Carolina, Coastal Georgetown County.

* WHEN...From 6 AM EDT Monday through Monday evening.

* IMPACTS...Longshore currents can sweep swimmers and surfers into
  rip currents, piers, jetties, and other hazardous areas. It may
  sweep swimmers off their feet, making it difficult to return to
  shore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution should be used when in or near the water. Check with
lifeguards before entering the ocean for possible hazards you may
be swept into.

&&

$$
3 follow-up statements
124 
WHUS42 KILM 120806
CFWILM

Coastal Hazard Message
National Weather Service Wilmington NC
406 AM EDT Mon Jun 12 2023

NCZ106-108-SCZ056-130000-
/O.CON.KILM.BH.S.0021.230612T1000Z-230613T0000Z/
Coastal Pender-Coastal New Hanover-Coastal Georgetown-
406 AM EDT Mon Jun 12 2023

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS
EVENING...

* WHAT...Strong south to north longshore current. There is also 
  a Moderate Risk of rip currents expected.

* WHERE...In North Carolina, Coastal Pender and Coastal New 
  Hanover Counties. In South Carolina, Coastal Georgetown County.

* WHEN...From 6 AM EDT Monday through Monday evening.

* IMPACTS...Longshore currents can sweep swimmers and surfers 
  into rip currents, piers, jetties, and other hazardous areas. 
  It may sweep swimmers off their feet, making it difficult to 
  return to shore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution should be used when in or near the water. Check with
lifeguards before entering the ocean for possible hazards you may
be swept into.

&&

$$
426 
WHUS42 KILM 121548
CFWILM

Coastal Hazard Message
National Weather Service Wilmington NC
1148 AM EDT Mon Jun 12 2023

SCZ054-130000-
/O.EXA.KILM.BH.S.0021.000000T0000Z-230613T0000Z/
Coastal Horry-
1148 AM EDT Mon Jun 12 2023

...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Strong south to north longshore current. There is also a
  Moderate Risk of rip currents.

* WHERE...Coastal Horry County.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Longshore currents can sweep swimmers and surfers into
  rip currents, piers, jetties, and other hazardous areas. It may
  sweep swimmers off their feet, making it difficult to return to
  shore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution should be used when in or near the water. Check with
lifeguards before entering the ocean for possible hazards you may
be swept into.

&&

$$

NCZ106-108-SCZ056-130000-
/O.CON.KILM.BH.S.0021.000000T0000Z-230613T0000Z/
Coastal Pender-Coastal New Hanover-Coastal Georgetown-
1148 AM EDT Mon Jun 12 2023

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Strong south to north longshore current. There is also a
  Moderate Risk of rip currents.

* WHERE...In North Carolina, Coastal Pender and Coastal New 
  Hanover Counties. In South Carolina, Coastal Georgetown County.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Longshore currents can sweep swimmers and surfers 
  into rip currents, piers, jetties, and other hazardous areas. 
  It may sweep swimmers off their feet, making it difficult to 
  return to shore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution should be used when in or near the water. Check with
lifeguards before entering the ocean for possible hazards you may
be swept into.

&&

$$
652 
WHUS42 KILM 122354
CFWILM

Coastal Hazard Message
National Weather Service Wilmington NC
754 PM EDT Mon Jun 12 2023

NCZ106-108-SCZ054-056-130100-
/O.CAN.KILM.BH.S.0021.000000T0000Z-230613T0000Z/
Coastal Pender-Coastal New Hanover-Coastal Horry-
Coastal Georgetown-
754 PM EDT Mon Jun 12 2023

...BEACH HAZARDS STATEMENT IS CANCELLED...

Longshore current will be mainly weak Tuesday.

$$

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this beach hazards statement went out at Jun 11, 7:30 PM EDT, 1 hour 18 minutes earlier.

Area forecast discussion, Jun 11, 7:30 PM EDT, 1 hour 18 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
730 PM EDT Sun Jun 11 2023

.SYNOPSIS...
Warm and increasingly humid conditions will lead to increased
chances for showers and thunderstorms beginning late today into
Monday. A cold front will move through the Carolinas on Monday,
reaching offshore early Tuesday. Another front may approach the
area late in the week.

&&

.UPDATE...
A line of thunderstorms will move off the coast by 830 PM over
Northeast South Carolina and off Brunswick and New Hanover Coast
by 10 PM. A large area of stratiform rain will follow the next
few hours and will subside.

&&

.NEAR TERM /THROUGH MONDAY/...
A warm front will continue to lift northward leaving an
increasingly moist air mass in place. On shore to southerly
flow along with afternoon sea breeze produced gusty S-SE winds
closer to the coast this afternoon. This helped to carry
dewpoint rich air inland with readings in the 60s behind it, but
inland NC remained in relatively drier air with dewpoints in the
50s. Some convergence associated with sea breeze led to some cu
development and spotty showers inland of the coast, but these
should fade away quickly.

Looking at SPC analysis, the best CAPE and moisture rich air
was over SC and will reach into the Pee Dee Region and I-95
corridor through late this afternoon into this evening. This
will lead the way to increased convection across the area. Radar
was showing a decent area of thunderstorms moving toward our
local CWA from vicinity of Columbia, SC. This area of storms is
associated with a shortwave moving across SC providing upper
level support in an increasingly moist air mass. This shortwave
will continue to provide upper level support as it moves over
the area this evening. Therefore expect best chc of
thunderstorms as it moves through late this aftn into early this
evening, but storms will move into the aforementioned drier air
in NC so may weaken. There may be a few stronger storms with
strong to severe wind gusts possible.

As diurnal heating ends, should be left with shwrs across the
area in a moist airmass and remaining PVA as mid to upper trough
remains west of the area. Expect any stronger convection to
fade as it reaches toward the coast by may see a stray shwr.
Clouds and moisture should hang on overnight, along with light
S-SW winds maintaining warmer temps closer to 70 inland and
remaining in the lower 70s for lows along the coast.

This upper trough will push a cold front into the Carolinas on
Monday. Expect lingering moisture rich air to help produce
localized convection initially on Mon but the better upper level
support will drive some thunderstorm activity into Mon aftn.
The winds will begin to veer more SW Mon aftn ahead of the front
and should increase up to 35 kts late Mon morning into early
aftn. Winds closer to the coast will begin to back in sea
breeze development and will increase convergence with potential
for some strong wind gusts. Pcp water values reach up to 1.9
inches right around noon on Monday. Max temps will be in the mid
to upper 80s and dewpoint temps will be close to 70 in a very
moist and humid air mass.

&&

.SHORT TERM /MONDAY NIGHT THROUGH TUESDAY NIGHT/...
A cold front attached to an occluded low over the upper Midwest will
approach the area from the west Monday night. The shortwave energy
aloft providing lift looks to exit the area by the start of the
period with the surface cold front not far behind. Shower and storm
activity should come to an end headed into the late night hours. Dry
conditions should hold through the AM hours Tuesday before another
round of shortwave energy around the same low punches through in the
afternoon/evening hours, leading to increasing chances of showers
and storms through the end of the period. Highs Tuesday will be in
the mid to upper 80s. Lows in the mid to upper 60s.&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
This upper level low will continue to funnel shortwaves around
itself through what looks like Thursday at this time before another
low pressure system approaches from the west headed into the
weekend. Uncertainty will be high with timing these shortwaves, but
later in the day Wednesday looks to be the most certain time period
through the long term. Soundings show near 1000-1500 J/kg of CAPE
and near 40 kts of effective shear meaning storm organization could
be possible. Surface high pressure then starts to build in as mid-
level ridging takes over and the Midwest low moves off to the NE.
This should bring us back to a diurnal pattern of activity for
Thursday and Friday before it looks like we enter the warm sector of
the next approaching low. This should increase rain chances towards
the end of the period.

&&

.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
A band of thunderstorms will bring IFR visibility and MVFR
ceilings to KCRE and KMYR through 01 UTC. MVFR conditions are
expected at ILM as the convection moves across and to the east
by 0200 UTC. A large swath of stratiform rain will follow the
convection band of convection and will keep MVFR visibilities
for the TAF sites between 03 UTC to 05 UTC.

Wind Gusts of 25 to 30 knots have been reported with the line.
But winds are expected to return to the southwest at 06 to 10
knot overnight and increase to 12 to 14 knots on Monday with
gusts of 20 to 25 knots.

Extended Outlook... Mainly VFR with intermittent chances of IFR
associated with thunderstorms Monday and Tuesday afternoon.
Better chances of rain with a cold frontal passage by late
Tuesday. Temporary improvement is anticipated behind the front
for Tuesday night through Thursday.

&&

.MARINE...
Through Tonight...
Winds out of the SE will veer around as warm front lifts north,
increasing out of the south and then S-SW tonight into Monday as
gradient tightens with winds up to 15 to 20 kts and gusts up to
25 kts. Did not pull the trigger on a Small Craft Advisory as it
remains borderline with some gusts to 25 mainly in outer waters
of southern most and northern most zones Mon aftn. The
relatively cooler shelf waters for this time of year may help to
keep stronger gusts from mixing down. The seas look like they
will remain below SCA thresholds. Therefore for now, will hold
off, but will need to monitor. Seas will generally run 2 to 4
fT with 5 footers possible Monday into Monday night. No flags.

Monday night through Friday...
Significant seas 2-4 ft with a minute increase late Wednesday into
Thursday that may introduce some 5 footers in the outer reaches of
our waters. Meanwhile, winds will be near SCA criteria at the start
of the period due to an approaching cold front. Winds briefly become
westerly early Tuesday before SW flow returns, with speeds
increasing into midweek as another disturbance approaches the area.
Conditions could reach near SCA because of this late Wednesday into
Thursday. Shower and storm possibilities over the waters looks to
persist through the end of the period.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...None.
NC...None.
MARINE...None.

&&

SYNOPSIS...ILM
UPDATE...RH
NEAR TERM...RGZ
SHORT TERM...LEW
LONG TERM...LEW
AVIATION...RH
MARINE...RGZ/LEW/31
Hazardous weather outlook, Jun 11, 7:59 PM EDT, 49 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington NC
759 PM EDT Sun Jun 11 2023

NCZ087-096-099-105-107-109-SCZ017-023-024-032-033-039-055-058-059-
130000-
Robeson-Bladen-Columbus-Inland Pender-Inland New Hanover-
Inland Brunswick-Marlboro-Darlington-Dillon-Florence-Marion-
Williamsburg-Inland Georgetown-Central Horry-Northern Horry-
759 PM EDT Sun Jun 11 2023

This Hazardous Weather Outlook is for southeast North Carolina and
northeast South Carolina.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ110-SCZ054-130000-
Coastal Brunswick-Coastal Horry-
759 PM EDT Sun Jun 11 2023

...MODERATE RISK OF RIP CURRENTS IN EFFECT FROM 6 AM EDT MONDAY
THROUGH MONDAY EVENING...

This Hazardous Weather Outlook is for southeast North Carolina and
northeast South Carolina.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Moderate Risk of Rip Currents.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ106-108-SCZ056-130000-
Coastal Pender-Coastal New Hanover-Coastal Georgetown-
759 PM EDT Sun Jun 11 2023

...BEACH HAZARDS STATEMENT IN EFFECT FROM 6 AM EDT MONDAY THROUGH
MONDAY EVENING...
...MODERATE RISK OF RIP CURRENTS IN EFFECT FROM 6 AM EDT MONDAY
THROUGH MONDAY EVENING...

This Hazardous Weather Outlook is for southeast North Carolina and
northeast South Carolina.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement for Strong Longshore Current.
   Moderate Risk of Rip Currents.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

AMZ250-252-254-256-130000-
Coastal waters from Surf City to Cape Fear NC out 20 nm-
Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm-
Coastal waters from Little River Inlet to Murrells Inlet SC out
20 nm-
Coastal waters from Murrells Inlet to South Santee River SC out
20 nm-
759 PM EDT Sun Jun 11 2023

This Hazardous Weather Outlook is for the adjacent Coastal Waters.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Marginal Small Craft Advisory conditions possible Monday afternoon
into Monday night mainly for gusts around 25 kts.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jun 11, 3:33 PM EDT, 5 hours 15 minutes before
Special Weather Statement
National Weather Service Wilmington NC
333 PM EDT Sun Jun 11 2023

SCZ023-112000-
Darlington SC-
333 PM EDT Sun Jun 11 2023

...A strong thunderstorm will impact portions of western Darlington
County through 400 PM EDT...

At 331 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles west of Bishopville, moving northeast at 35 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Hartsville, North Hartsville, Clyde, Lydia, Auburn, Kellytown and
Lake Robinson.

Rainfall rates in excess of one inch per hour may occur, leading to
ponding of water in low lying areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

If on or near Lake Robinson, move to a place of safety. Do not be
caught on the open water in a thunderstorm.

&&

LAT...LON 3449 8005 3449 8003 3438 7993 3425 8012
      3427 8014 3428 8013 3430 8016 3433 8018
      3437 8018 3434 8021 3433 8024 3434 8025
      3435 8028 3437 8029
TIME...MOT...LOC 1931Z 229DEG 30KT 3420 8039

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

TRA
Special weather statement, Jun 11, 5:45 PM EDT, 3 hours 3 minutes before
Special Weather Statement
National Weather Service Wilmington NC
545 PM EDT Sun Jun 11 2023

SCZ032-039-055-112230-
Williamsburg SC-Florence SC-Inland Georgetown SC-
545 PM EDT Sun Jun 11 2023

...A strong thunderstorm will impact portions of Florence and
Williamsburg Counties through 630 PM EDT...

At 544 PM EDT, Doppler radar was tracking a strong thunderstorm over
Sardis, or 12 miles southwest of Florence, moving northeast at 25
mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Florence, Lake City, Kingstree, Timmonsville, Quinby, Mars Bluff,
Cades, Cartersville, Florence Darlington Technical College Main
Campus, Hebron, New Hope, Trio, Salters, Sardis, Hyman, Effingham,
Francis Marion University, Gourdin, Friendfield and Claussen.

This includes the following highways...
 Interstate 20 between mile markers 140 and 141.
 Interstate 95 in South Carolina between mile markers 148 and 166,
and between mile markers 168 and 174.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3372 7998 3377 8000 3382 7991 3388 7988
      3388 7994 3394 7997 3400 7990 3409 8007
      3425 7981 3425 7976 3430 7973 3429 7968
      3431 7967 3427 7957 3330 7965 3333 7975
      3338 7979 3339 7984 3350 7996 3350 8010
TIME...MOT...LOC 2144Z 240DEG 22KT 3404 7993

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

SCALORA
Special weather statement, Jun 11, 6:28 PM EDT, 2 hours 20 minutes before
Special Weather Statement
National Weather Service Wilmington NC
628 PM EDT Sun Jun 11 2023

SCZ032-033-039-055-056-112315-
Marion SC-Coastal Georgetown SC-Williamsburg SC-Florence SC-
Inland Georgetown SC-
628 PM EDT Sun Jun 11 2023

...A strong thunderstorm will impact portions of southeastern
Florence, Georgetown, southwestern Marion and Williamsburg Counties
through 715 PM EDT...

At 628 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Kingstree, moving east at 35 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Georgetown, Lake City, Kingstree, Yawkey South Island, Winyah Bay
Entrance, Andrews, Johnsonville, Hemingway, North Santee, Rhems,
Cades, Oatland, Poston, Nesmith, Brittons Neck, Indiantown, Sampit,
Outland, Gresham and Earle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3314 7928 3315 7935 3323 7946 3324 7948
      3325 7948 3324 7949 3327 7956 3332 7974
      3338 7979 3337 7980 3341 7986 3381 7993
      3387 7989 3404 7929 3397 7934 3391 7930
      3389 7927 3321 7917 3316 7920 3312 7927
TIME...MOT...LOC 2228Z 256DEG 30KT 3369 7969

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

SCALORA
Special weather statement, Jun 11, 7:12 PM EDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Wilmington NC
712 PM EDT Sun Jun 11 2023

SCZ033-054>056-058-059-120000-
Marion SC-Coastal Georgetown SC-Northern Horry SC-Coastal Horry SC-
Inland Georgetown SC-Central Horry SC-
712 PM EDT Sun Jun 11 2023

...Strong thunderstorms will impact portions of eastern Georgetown,
Horry and south central Marion Counties through 800 PM EDT...

At 711 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Brittons Neck to near Winyah Bay Entrance.
Movement was northeast at 35 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Myrtle Beach, Conway, North Myrtle Beach, Georgetown, DeBordieu
Colony, Surfside Beach, Pawleys Island, Myrtle Beach Airport, Yawkey
South Island, Murrells Inlet, Winyah Bay Entrance, Socastee, Red
Hill, Garden City, North Myrtle Beach Airport, Horry, Loris, Hickory
Grove, Nixonville and Barefoot Landing Area Of North Myrtle Beach.

This includes the following highways...
 SC Highway 31 between mile markers 5 and 21.
 SC Highway 22 between mile markers 1 and 26.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3314 7928 3315 7933 3376 7935 3378 7932
      3382 7931 3384 7935 3398 7935 3411 7884
      3401 7873 3381 7870 3370 7888 3349 7908
      3338 7915 3325 7918 3320 7917 3312 7927
TIME...MOT...LOC 2311Z 238DEG 32KT 3394 7928 3326 7918

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

SCALORA
Local storm report, Jun 11, 8:26 PM EDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington NC
826 PM EDT Sun Jun 11 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0742 PM     Tstm Wnd Gst     3 SSE Murrells Inlet    33.52N 79.03W
06/11/2023  M39 MPH          AMZ256             SC   Mesonet

            Murrells Inlet Weatherflow.

&&

MAS

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 8:14 PM EDTSpecial Marine WarningILM61 min
Jun 12, 3:15 AM EDTSmall Craft AdvisoryILM22 hr
Jun 12, 1:36 PM EDTSpecial Weather StatementILMPender24 min
Jun 12, 1:57 PM EDTSpecial Weather StatementILMPender33 min
Jun 12, 3:59 PM EDTSpecial Weather StatementILMRobeson31 min
Jun 12, 4:29 PM EDTSpecial Weather StatementILMRobeson31 min
Jun 12, 5:40 PM EDTSpecial Weather StatementILMBladen35 min
Jun 12, 6:13 PM EDTSpecial Weather StatementILMPender47 min
Jun 12, 6:33 PM EDTSpecial Weather StatementILMBrunswick42 min
Jun 12, 6:44 PM EDTSpecial Weather StatementILMPender61 min
Jun 12, 6:46 PM EDTSpecial Marine WarningILM40 min
Jun 12, 6:49 PM EDTSevere Thunderstorm WarningILMBrunswick26 min
Jun 12, 7:18 PM EDTSpecial Marine WarningILM57 min
Jun 12, 7:17 PM EDTSpecial Weather StatementILMHorry28 min

Nearby

Beach Hazards Statements in North Carolina, 2023Beach Hazards Statements in South Carolina, 2023Every beach hazards statement in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.